This past summer, my adult daughter was stung by a bee on the back of her arm. She took Benadryl. She developed a large red rash which took about two weeks to go away. Then six days ago, she was treated at hospital for a bee sting to the back of the neck after a severe reaction. She was given a bolus of steroid & IV with famoditine. Upon her release she was given prescription for an oral steroid, which she finished. She awoke today to a large red rash / hives in area she was stung at. Will this too go away in a couple of weeks? I, of course, recommended that she go to the doctor. Is it common to have more symptoms after a week?
Till the allergen is there in the system, she will continue to develop reactions. She should consult her doctor. Some allergies can be life-threatening as they can precipitate anaphylactic shock in which the swelling can be so severe that it impairs the ability to breathe. Therefore, I would suggest you talk to your doctor about keeping an epipen.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.